# SDR 2004UALA00020

- Difficulty date: January 8, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 8,861 hours, 3,443 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Will Not Test
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXIT SLIDE DID NOT DEPLOY AUTOMATICALLY WHEN HATCH WAS REMOVED AND DID DEPLOY WHEN MANUAL OVERRIDE WAS ENGAGED. SLIDE BOTTLE ASSY INFLATION CABLE WAS FOUND KINKED INSIDE THE PULLEY OF THE WIRE CONTROL ASSY AND THE END OF CABLE WAS FOUND TWISTED.  THIS IS CAUSED BY THE INFLATION CABLE BEING PUSHED DURING INSTLN OF SLIDE BOTTLE ASSY.  THE INFLATION SYSTEM MANUAL OVERRIDE CREATED FORCES TO  DEPLOY THE SLIDE ASSEMBLY. THE AMM INSTRUCTIONS AND SAFETY PRECAUTIONS  OF THE OFFWING SLIDE BOTTLE ASSY CAUTION AGAINST PUSHING THE INFLATION CABLE DURING INSTALLATION.
